Ergodic semigroups of epimorphisms

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

The conditions for ergodicity of semigroups of epimorphisms of compact groups are studied. In certain cases ergodic semigroups are shown to contain small ergodic subsemigroups. Properties related to ergodicity, such as that of admitting no infinite closed invariant proper subset of the group, are discussed for semigroups of epimorphisms and of affine transformations.

Original languageEnglish
Pages (from-to)393-407
Number of pages15
JournalTransactions of the American Mathematical Society
Volume289
Issue number1
DOIs
StatePublished - 1 Jan 1985
Externally publishedYes

Keywords

  • Compact group
  • Ergodic semigroup
  • Invariant set
  • Semigroup of affine transformations
  • Semigroup of epimorphisms

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Ergodic semigroups of epimorphisms'. Together they form a unique fingerprint.

Cite this